MAUDE Adverse Event Report: THORATEC SWITZERLAND GMBH STANDALONE PMP PEDIATRIC OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

THORATEC SWITZERLAND GMBH STANDALONE PMP PEDIATRIC OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5062
Medical Device Problem Codes Fluid/Blood Leak (1250); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.Patient information not provided by customer.Section d4: device serial number and lot number were not provided, and expiration date and manufacture date (h4) cannot be determined.The primary udi number in d4 is reflective of all available information.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was reported that while priming, oxygenator was noticed that the top was filling with water and the oxygen port was breaching.This was a pediatric oxygenator, and this happened during the blood prime.No blood leak was noted.The oxygenator was exchanged.After further information, possible blood leak with water was also concern.They had to change the complete circuit concerned for blood contamination.

Brand Name
STANDALONE PMP PEDIATRIC OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
THORATEC SWITZERLAND GMBH
technoparkstrasse 1
zurich CH-80 05
SZ  CH-8005
Manufacturer (Section G)
THORATEC SWITZERLAND GMBH
technoparkstrasse 1
zurich CH-80 05
SZ   CH-8005
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key24821511
Report Number3003306248-2026-00160
Device Sequence Number15851745
Product Code DTZ
UDI-Device Identifier08052705493351
UDI-Public(01)08052705493351(10)10803100(17)280120
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberUS5062
Device Catalogue NumberUS5062
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/15/2026
05/01/2026
07/14/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/03/2026
05/20/2026
07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown